Potential modularity for elliptic curves and some applications

Cristian Virdol

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we prove the simultaneous potential modularity for a finite number of elliptic curves defined over a totally real field. As an application we prove the meromorphic continuation of some L-functions associated to elliptic curves and Tate conjecture for a product of 2 or 4 elliptic curves defined over a totally real field.

Original languageEnglish
Pages (from-to)3109-3114
Number of pages6
JournalJournal of Number Theory
Volume129
Issue number12
DOIs
Publication statusPublished - 2009 Dec

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Potential modularity for elliptic curves and some applications'. Together they form a unique fingerprint.

  • Cite this